# SDR C2XA05IA052

- Difficulty date: April 1, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 5,453 hours, 2,853 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0778
- Condition: Defective
- Location: Cockpit
- Part time: 5,593 hours, 2,968 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB THE LANDING GEAR LEVER WOULD NOT MOVE TO THE UP POSITION.  THE CREW PERFORMED A MANUAL OVERRIDE TO RETRACT THE GEAR.  THE AIRCRAFT LANDED WITHOUT INCIDENT AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER.  THE GEAR OPERATIONALLY TESTED GOOD AND THE AIRCAFT WAS RETURNED TO SERVICE.
